MathSciNet Relay Station
MathSciNet bibliographic data
MR1695115 47A10 (46H05)
Omladič, M.; Radjavi, H.; Rosenthal, P.; Sourour, A. Inequalities for products of spectral radii. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2239–2243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement